To cite this record: http://ddd.uab.cat/record/168
L-shaped decomposition of two-stage stochastic programs with integer recourse
Carøe, Claus C.
Tind, Jørgen

Date: 1998
Abstract: We consider two-stage stochastic programming problems with integer recourse. The L-shaped method of stochastic linear programming is generalized to these problems by using generalized Benders decomposition. Nonlinear feasibility and optimality cuts are determined via general duality theory and can be generated when the second stage problem is solved by standard techniques. Finite convergence of the method is established when Gomory's fractional cutting plane algorithm or a branch-and-bound algorithm is applied. .
Language: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Subject: Stochastic programming ; Integer programming ; Benders decomposition ; General duality theory
Published in: Mathematical Programming, vol. 83 n. 3 (1998) p. 451-464, ISSN 0025-5610



14 p, 635.0 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles

 Record created 2006-03-13, last modified 2014-06-14



   Favorit i Compartir
QR image